Alert archive / Tennessee / Special Weather Statements in 2021

Special Weather Statement, NWS Nashville, TN

March 27, 2021Davidson County, Tennessee

NWS Nashville, TN issued this special weather statement at Mar 27, 2021, 7:39 PM CDT for Davidson County, Tennessee. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2021, 7:39 PM CDT (00:39 UTC)
Expired
Mar 27, 2021, 8:15 PM CDT
In force
36 min
Issued by
NWS Nashville, TN

County Davidson County, TN

The radar

The Nashville radar (KOHX), 38 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.7 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2021-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2021-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
458 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

067 
WWUS84 KOHX 280039
SPSOHX

Special Weather Statement
National Weather Service Nashville TN
739 PM CDT Sat Mar 27 2021
 
TNZ026-027-059-280115-
Williamson TN-Davidson TN-Cheatham TN-
739 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIDSON...
NORTHWESTERN WILLIAMSON AND SOUTH CENTRAL CHEATHAM COUNTIES UNTIL 815
PM CDT...

At 739 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fairview, or 12 miles west of Franklin, moving northeast at 45 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Franklin, Nashville, Brentwood, Forest Hills, Oak Hill, Belle Meade,
Kingston Springs, Pegram, Bellevue, Antioch, Fairview, Berry Hill,
Bells Bend and Natchez Trace At Highway 96.


LAT...LON 3619 8674 3605 8665 3587 8707 3599 8719
      3601 8719 3624 8689
TIME...MOT...LOC 0039Z 231DEG 41KT 3598 8705 

$$

10

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Mar 27, 2:55 PM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, Mar 27, 2:55 PM CDT, 4 hours 44 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
255 PM CDT Sat Mar 27 2021

.DISCUSSION...

For today and tonight there will be two severe weather discussions
that will need to be had. One for the potential of damaging winds,
hail, and isolated tornadoes related to severe thunderstorms and
the other being the widespread flash flood potential. Right now a
surface warm front remains parked over our southern counties, but
is expected to lift northward ever so slightly over the next few
hours. Heavy rain axis has begun to shift eastward, but
unfortunately the entire area is not done with the rain. Latest
CAMs continue to lift the current line of showers and few strong
storms to the north and east for the remainder of the afternoon
before a more potent line arrives overnight. This line overnight
will likely bring an additional 2 to 4 inches of rainfall with
some locally higher amounts possible. Those in our northwestern
counties could see a little less than that, but the heaviest rain
axis appears to extend from our southwestern counties to our
northeastern counties. The strong to severe t'storm threat does
appear to be greatest for those along and south of I-40, but can't
rule out a couple strong storms north of I-40 if the warm front
is able to get pushed northward.

Things could deterioate over the next several hours out ahead of
this line as our southern counties are primed for some severe
storms. Surface CAPE values are already 1000+ J/kg generally south
of I-40 with sfc to 6km bulk shear in the 50-60kt range across
the area. LLJ really starts to ramp up this evening and overnight,
which may provide an additional lifting mechanism for storms.
There is an issue with timing with this event. The overall storm
mode does appear to become more linear around to after midnight as
the heaviest showers move through, but could see a few embedded
strong to severe storms in the line as it rushes through. From now
until then, really hard to discern if, when, and where additional
storms could develop. Have a tornado watch for our southern
counties as some discrete storms are expected to develop over
northern MS and western TN this afternoon. If this occurs, these
will likely move into our area after developing. Will need to keep
an eye to our west and south through the remainder of the
afternoon and evening as a result. As for the flash flooding
issues, the majority of the area is already saturated from the
storms earlier today. A few creeks and rivers are in action stage,
but forecasts bring several area rivers into moderate flood stage
for some as early as tonight. The area of main concern would
likely be around Nashville and to the southwest. Some roadways
already have ponding or are closed from this mornings rain and
there will be no where for the rainfall we are expecting later to
go. As a result, flash flooding will likely become an issue this
evening and overnight, especially as that heavy rain axis along
the frontal boundary moves through.

Overall, have multiple ways to receive warnings tonight if any
are issued for your rain. It's best to keep an eye on things to
our southwest for any discrete cell development this evening, but
our severe weather threat could continue into the overnight hours
especially as a damaging wind and isolated tornado threat.
Roadways will likely become problematic overnight as well. Flooded
roadways are extremely dangerous at nighttime, as it is nearly
impossible to see. It would be best to stay off the roads,
especially if a flash flood warning is issued for your area.

Frontal passage will occur on Sunday which will quickly drive
showers out of our area in the morning and will help to keep us
dry for at least a few days. Skies will slowly clear through the
day tomorrow with highs only in the upper 50s to low 60s. We will
likely have some ongoing flooding issues into the first half of
the work week as several streams and rivers across Middle TN are
expected to reach flood stage.

A weak shortwave will pass to our south on Tuesday enabling WAA
to return to the area allowing highs to jump back into the upper
60s to 70s. With some additional moisture flow to the area
Tuesday and an approaching frontal boundary, I wouldn't be
surprised if we get another line of decent showers overnight
Tuesday into the day Wednesday. Right now instability appears to
be lacking so have just left in a chance of showers. There is some
instability to our south though, and if this were able to flow
into our area we may have to start considering another strong
t'storm event. Overall, doesn't look great right now and we hope
it stays that way. Luckily, past Wednesday we look to have a
prolonged period of drier weather. Upper-level ridging will build
into the area for the second half of the week with temps gradually
warming each day. We will see some cool temps on Thursday with
highs in the upper 40s to 50s across the area, but by Saturday
highs will be back into the 60s. I will note, decent CAA behind
the frontal system Wednesday will lead to chilly temps Thursday
and Friday mornings. Wouldn't be surprised if most of the area
sees overnight lows below freezing and into the upper 20s for
some.

&&

.AVIATION...
18Z TAF DISCUSSION.

Fluctuations in cigs and vis throughout the TAF period as
SHRA/TSRA moves through much of the area. Tried to time the
heaviest bands down, but amendments will likely be necessary.
Wouldn't be surprised to see a few periods of cigs to VFR, but
MVFR or lower is expected through much of today and early
tomorrow. Southerly winds will begin to become more northerly by
28/12Z. Showers will begin to clear the area between 12Z to the
west and 18Z the east with cigs increasing thereafter.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      57  61  38  64  45 / 100  60   0  10   0
Clarksville    53  58  36  62  43 /  90  20   0   0   0
Crossville     58  61  34  61  43 /  90  90   0  10   0
Columbia       57  63  37  64  43 /  90  60   0  10   0
Lawrenceburg   58  62  37  64  44 /  90  70   0  10   0
Waverly        54  61  38  64  44 / 100  30   0  10   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday evening for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......Adcock
AVIATION........Adcock
Hazardous weather outlook, Mar 27, 12:29 PM CDT, 7 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
1229 PM CDT Sat Mar 27 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-281730-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
1229 PM CDT Sat Mar 27 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms will be possible across all of Middle
Tennessee this afternoon into tonight. Damaging winds, large hail,
and isolated tornadoes will all be possible. Additional rounds of
heavy rainfall expected through tonight and overnight. Additional
rainfall amounts of 1 to 4 inches, with locally higher amounts of 5
to 6 inches, expected on already saturated ground conditions.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

River impacts from rainfall today and early Sunday morning will be
possible. Some local rivers are expected to reach up to moderate
flood stage by early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

09

In the hours before

Local storm report, Mar 27, 7:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
712 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             EAGLEVILLE              35.74N  86.65W
03/27/2021  M1.50 INCH       RUTHERFORD         TN   SOCIAL MEDIA

&&

EVENT NUMBER OHX2100341

BW
Local storm report, Mar 27, 7:14 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
714 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             7 NW CHAPEL HILL        35.70N  86.78W
03/27/2021  M1.50 INCH       MARSHALL           TN   SOCIAL MEDIA

&&

EVENT NUMBER OHX2100342

BW
Local storm report, Mar 27, 7:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
721 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             3 NW EAGLEVILLE         35.77N  86.69W
03/27/2021  M2.25 INCH       WILLIAMSON         TN   SOCIAL MEDIA

            IN COLLEGE GROVE

&&

EVENT NUMBER OHX2100343

BW
Local storm report, Mar 27, 7:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
723 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             5 E SPRING HILL         35.74N  86.83W
03/27/2021  M1.50 INCH       WILLIAMSON         TN   SOCIAL MEDIA

            ON REED RD. IN BETHESDA.

&&

EVENT NUMBER OHX2100344

BW
Special weather statement, Mar 27, 7:35 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Nashville TN
735 PM CDT Sat Mar 27 2021

TNZ028-030-032-062>064-280115-
Putnam TN-Cannon TN-Rutherford TN-Wilson TN-De Kalb TN-Smith TN-
735 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...DE KALB...
NORTHEASTERN RUTHERFORD...SOUTHEASTERN WILSON...SOUTHWESTERN PUTNAM
AND NORTHWESTERN CANNON COUNTIES UNTIL 815 PM CDT...

At 735 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Walterhill, or 8 miles northeast of Murfreesboro,
moving east at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Smithville, Hickman, Alexandria, Dowelltown, Liberty, Auburntown,
Center Hill Lake, Lascassas, Edgar Evans State Park and Milton.

This includes Interstate 40 between mile markers 262 and 276.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3603 8564 3601 8565 3601 8563 3600 8564
      3598 8565 3587 8624 3601 8637 3622 8573
TIME...MOT...LOC 0035Z 260DEG 39KT 3592 8626

Schaper
Special weather statement, Mar 27, 7:39 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
739 PM CDT Sat Mar 27 2021

TNZ026-027-059-280115-
Williamson TN-Davidson TN-Cheatham TN-
739 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIDSON...
NORTHWESTERN WILLIAMSON AND SOUTH CENTRAL CHEATHAM COUNTIES UNTIL 815
PM CDT...

At 739 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fairview, or 12 miles west of Franklin, moving northeast at 45 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Franklin, Nashville, Brentwood, Forest Hills, Oak Hill, Belle Meade,
Kingston Springs, Pegram, Bellevue, Antioch, Fairview, Berry Hill,
Bells Bend and Natchez Trace At Highway 96.

LAT...LON 3619 8674 3605 8665 3587 8707 3599 8719
      3601 8719 3624 8689
TIME...MOT...LOC 0039Z 231DEG 41KT 3598 8705

10

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 7:05 PM CDTSpecial Weather StatementOHXMaury40 min
Mar 27, 7:13 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury32 min
Mar 27, 7:32 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Rutherford, Warren43 min
Mar 27, 7:35 PM CDTFlash Flood WarningOHXBedford, Cannon, Rutherford, Williamson3 hr
Mar 27, 7:35 PM CDTSpecial Weather StatementOHXDeKalb40 min
Mar 27, 8:04 PM CDTSpecial Weather StatementOHXDavidson26 min
Mar 27, 8:08 PM CDTSpecial Weather StatementOHXHickman37 min
Mar 27, 8:14 PM CDTSpecial Weather StatementOHXVan Buren, Warren, White31 min
Mar 27, 8:46 PM CDTSpecial Weather StatementOHXCumberland, White44 min
Mar 27, 8:49 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry41 min
Mar 27, 9:00 PM CDTSpecial Weather StatementOHXRutherford45 min
Mar 27, 9:02 PM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry14 hr
Mar 27, 9:13 PM CDTSpecial Weather StatementOHXDavidson47 min
Mar 27, 9:22 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Williamson14 hr
Mar 27, 9:27 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Maury33 min
Mar 27, 9:35 PM CDTFlash Flood WarningOHXMarshall, Maury, Rutherford, Williamson13 hr
Mar 27, 9:45 PM CDTSpecial Weather StatementOHXCumberland45 min
Mar 27, 9:49 PM CDTRiver Flood WarningOHXHickman6 days
Mar 27, 9:55 PM CDTSevere Thunderstorm WarningOHXCumberland, White20 min
Mar 27, 9:59 PM CDTSevere Thunderstorm WarningOHXHickman, Maury, Williamson31 min
Mar 27, 10:05 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Robertson11 hr
Mar 27, 10:09 PM CDTFlash Flood WarningOHXDavidson, Rutherford, Wilson11 hr
Mar 27, 10:17 PM CDTFlash Flood WarningOHXCannon, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more12 hr
Mar 27, 10:20 PM CDTFlash Flood WarningOHXDickson, Houston, Humphreys11 hr
Mar 27, 10:29 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson31 min
Mar 27, 10:37 PM CDTFlash Flood WarningOHXBedford, Cannon, Coffee, Rutherford, Warren, Williamson and 1 more11 hr
Mar 27, 10:45 PM CDTRiver Flood WarningOHXPerry65 hr
Mar 27, 10:52 PM CDTRiver Flood AdvisoryOHXDavidson13 days
Mar 27, 11:02 PM CDTSpecial Weather StatementOHXDickson, Hickman, Humphreys, Perry43 min
Mar 27, 11:08 PM CDTFlash Flood WarningOHXClay, Jackson, Macon, Putnam, Smith, Sumner and 2 more11 hr
Mar 27, 11:13 PM CDTSpecial Weather StatementOHXWilson32 min
Mar 27, 11:37 PM CDTRiver Flood AdvisoryOHXHumphreys3 days
Mar 27, 11:37 PM CDTRiver Flood AdvisoryOHXMaury3 hr
Mar 27, 11:37 PM CDTSpecial Weather StatementOHXDavidson23 min
Mar 27, 11:40 PM CDTSpecial Weather StatementOHXSmith, Wilson35 min
Mar 27, 11:44 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson31 min
Mar 27, 11:57 PM CDTFlash Flood WarningOHXClay, Fentress, Overton, Pickett, Putnam11 hr
Mar 28, 12:04 AM CDTFlash Flood WarningOHXDavidson, Robertson, Sumner, Trousdale, Wilson6 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson11 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson6 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson15 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson15 hr
Mar 28, 12:15 AM CDTSpecial Weather StatementOHXWilson30 min
Mar 28, 12:17 AM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Perry, Wayne43 min
Mar 28, 12:41 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatOHXDavidson, Williamson, Wilson4 hr
Mar 28, 12:54 AM CDTSevere Thunderstorm WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more36 min
Mar 28, 1:02 AM CDTRiver Flood WarningOHXHickman18 hr
Mar 28, 1:13 AM CDTSpecial Weather StatementOHXSmith32 min
Mar 28, 1:25 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Giles, Lawrence, Marshall and 3 more35 min
Mar 28, 1:34 AM CDTSpecial Weather StatementOHXFentress, Overton, Putnam41 min
Mar 28, 1:44 AM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson31 min
Mar 28, 1:54 AM CDTSevere Thunderstorm WarningOHXBedford, Giles, Lawrence, Marshall36 min
Mar 28, 2:07 AM CDTRiver Flood WarningOHXMaury69 hr
Mar 28, 2:09 AM CDTSpecial Weather StatementOHXDeKalb, Putnam51 min
Mar 28, 2:36 AM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Wayne6 hr
Mar 28, 2:57 AM CDTSpecial Weather StatementOHXCoffee, Grundy, Van Buren, Warren63 min
Mar 28, 2:58 AM CDTSpecial Weather StatementOHXCumberland, Fentress, White77 min
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson18 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:30 AM CDTRiver Flood WarningOHXDavidson63 hr
Mar 28, 3:30 AM CDTRiver Flood WarningOHXDavidson63 hr
Mar 28, 3:54 AM CDTRiver Flood WarningOHXHumphreys6 days
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXMarshall38 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXBedford, Marshall26 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXPerry, Wayne30 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXGiles43 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXLawrence23 hr
Mar 28, 5:52 AM CDTAreal Flood AdvisoryOHXDavidson, Robertson, Sumner, Trousdale, Wilson3 hr
Mar 28, 6:03 AM CDTRiver Flood AdvisoryOHXCheatham72 hr
Mar 28, 7:28 AM CDTRiver Flood WarningOHXWilliamson28 hr
Mar 28, 8:56 AM CDTRiver Flood WarningOHXHickman3 days
Mar 28, 10:39 AM CDTAreal Flood AdvisoryOHXCannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 6 more3 hr
Mar 28, 11:54 AM CDTRiver Flood WarningOHXSumner, Trousdale, Wilson43 hr
Mar 28, 12:30 PM CDTRiver Flood AdvisoryOHXSmith23 hr
Mar 28, 12:35 PM CDTRiver Flood AdvisoryOHXBedford12 hr

Nearby

Special Weather Statements in Tennessee, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.